# SDR SWIA2020021848532

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FRAME IN BELLY AT FS 581 BETWEEN STGR 24L AND STGR 26R.   (C-CHECK) RO 2/14/2020   REMOVED/BLENDED CORROSION FROM FRAME FLANGE AND VERTICLE WEB ON FRAME AT .F.S.581 BETWEEN STR 24L AND 26R.REF: CRJ-900 S.R.M. ORIGINAL THICKNESS: 0.063" REMAINING THICKNESS: 0.053" ALLOWABLE MATERIAL LOSS: 10% OR 0.006" REF CRJ-900 SRM REMOVED MATERIAL : 0.010" FRAME IS OUT OF LIMITS, EXCEEDS ALLOWABLE REMOVAL MATERIAL AND CROSS SECTION DAMAGE ON WEB AND FLANGE AEAS.  REPAIRED REF. BOMBARDIER REO.   LEAK CHECKS GOOD.
